Alert archive / Wisconsin / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 3, 2012Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at May 3, 2012, 12:09 PM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 12:09 PM CDT (17:09 UTC)
Expired
May 3, 2012, 1:15 PM CDT
In force
66 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1755 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WWUS83 KMPX 031709
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012

WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...

AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAU CLAIRE. 
  BLOOMER.
  LAKE HALLIE.
  JIM FALLS.
  FOSTER.
  CADOTT.
  LUDINGTON.
  AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
      4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 7:04 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, May 3, 7:04 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 AM CDT THU MAY 3 2012

...UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION BELOW

&&

.DISCUSSION...

NUMEROUS THUNDERSTORM COMPLEXES TRACKED ACROSS THE MIDWEST AND THEIR
OUTFLOW BOUNDARIES HAVE POLLUTED ANY ATTEMPT AT A CLEAN SURFACE
ANALYSIS. JUST LOOKING AT THE DEWPOINTS AND WIND FIELD ON THE LARGE
SCALE...IT APPEARS THE PARENT BOUNDARY REMAINS ACROSS THE NORTHERN
HALF OF THE CWA. THIS BOUNDARY WILL ONCE AGAIN BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS LATER TODAY.

TODAY...THE TWO OBVIOUS MCS PER IR SATELLITE IMAGERY ARE LOCATED TO
THE EAST AND SOUTH OF THE CWA. MEANWHILE A SMALLER LESS ORGANIZED
COMPLEX OF SHOWERS AND THUNDERSTORMS WILL BE EXITING EASTERN
MINNESOTA AND ENTERING WESTERN WISCONSIN. THERE SHOULD BE SOME
CLEARING FROM WEST TO EAST AND A DRY START TO THE DAY TODAY AS THESE
SHOWERS AND THUNDERSTORMS EXIT THE REGION. LATEST WV IMAGERY WITH
500MB HEIGHTS SHOWS ELONGATED SHORTWAVE TROUGH ACROSS THE
MONTANA/DAKOTA BORDER. NUMERICAL MODELS TRACK THIS SHORTWAVE NORTH
OF LAKE SUPERIOR TODAY...AND WEAK RIDGING/SUBSIDENCE IN THE WAKE OF
THIS WAVE WILL DEVELOP A SURFACE HIGH THAT WILL ATTEMPT TO PUSH THE
STATIONARY BOUNDARY SOUTH OF THE REGION THROUGHOUT THE DAY TOWARD
THE EVENING HOURS. HAVE A LITTLE TROUBLE BUYING THE SOUTHERN EXTEND OF
THE BOUNDARY PROGRESSION...ESPECIALLY WITH ZONAL FLOW ALOFT. IF THE
BOUNDARY DOES FAIL TO SLIDE SOUTHEAST OF THE REGION AS CURRENTLY
FORECAST...THE PROBABILITY OF LATE AFTERNOON THUNDERSTORMS WOULD
INCREASE. THE AIRMASS ALONG AND SOUTH OF THE BOUNDARY IS
CHARACTERIZED BY ABUNDANT LOW LEVEL MOISTURE...AND WILL QUICKLY
DESTABILIZE WITH AND AMOUNT OF SOLAR INSOLATION TODAY. LOW LEVEL
WIND FIELDS ARE LESS IMPRESSIVE THAN WEDNESDAYS....BUT EVEN
MARGINAL DEEP LAYER SHEAR OF 30-40KTS WITH 2000J/KG OF CAPE WOULD
SUPPORT SUPERCELLS CAPABLE OF PRODUCING SEVERE HAIL AND POSSIBLY
DAMAGING WINDS. LATEST SPC DAY 1 OUTLOOK SLIGHT RISK AREA JUST
CLIPS THE FAR SOUTHERN PORTION OF THE CWA. HOWEVER...BOTTOM LINE
IS THE PROGRESSION OF THE BOUNDARY WILL HAVE TO BE MONITORED TO
ADD CONFIDENCE TO THE TIMING AND PLACEMENT OF PRECIP/SEVERE THREAT
LATER THIS AFTERNOON. FLASH FLOODING WILL ALSO HAVE TO MONITORED
IF TRAINING THUNDERSTORMS DEVELOP.

FRIDAY THROUGH WEDNESDAY...ASSUMING THE BULK OF THE PRECIP REMAINS
SOUTHEAST OF THE REGION THURSDAY NIGHT...WILL START OFF DRY FOR
FRIDAY BEFORE ANOTHER WAVE DEVELOPS SOME SHOWERS AND THUNDERSTORMS
AND SPREADS THEM ACROSS THE REGION FROM WEST TO EAST. LOOKS LIKE
CHANCES FOR PRECIP WILL LAST THROUGH SUNDAY...WITH THE HIGHEST CHANCE
SATURDAY NIGHT INTO SUNDAY MORNING AS THE MOST POTENT WAVE IN THIS
SHORTWAVE-TRAIN MOVES ACROSS THE REGION. AS THIS POSITIVELY TILTED
WAVE PASSES THROUGH...THE PATTERN WILL AMPLIFY AND WE WILL
TRANSITION FORM ZONAL WEST/EAST FLOW...TO MORE OF A NORTHWEST FLOW.
THIS WILL BRING DRIER WEATHER AND COOLER TEMPERATURES THROUGH THE
MIDDLE OF NEXT WEEK.

&&

.AVIATION.../12Z TAF ISSUANCE/

WEAK BOUNDARY CONTINUES TO MAKE THIS A FORECASTING CHALLENGE.
OVERNIGHT CONVECTION HAS MADE IDENTIFYING THE WEAK BOUNDARY A TAD
MORE DIFFICULT.

A WEAK LOW PRESSURE AREA LOCATED ALONG THE MN/SD
BORDER HAS A BOUNDARY EXTENDING EAST TOWARD NORTHERN WISCONSIN.
THIS BOUNDARY HAS BEEN THE FOCUS OF PAST AND ONGOING CONVECTION.
THE OVERALL SOLUTION TODAY WILL BE TO SLOWLY PUSH THE BOUNDARY
SOUTH TOWARD THE MN/IA BORDER BY TONIGHT. VARIOUS SOLUTIONS PUSH
THE BOUNDARY SOUTH SOONER AND HAVE DIFFERENT PRECIPITATION
SCENARIOS. THIS WILL MAKE FOR A CHALLENGING CONVECTION AND WIND
FORECAST. THE RAP IS FASTER AND MORE AGGRESSIVE THAN THE NAM. BOTH
OF WHICH BRING DRIER AIR INTO MUCH OF THE AREA LATER THIS
AFTERNOON. THE 03Z HRRR HAD A GOOD HANDLE ON THE CONVECTION
HOWEVER SUBSEQUENT RUNS HAVE BEEN CHALLENGED. AS A RESULT I AM NOT
OVERLY CONFIDENT OF THE FORECAST. AS A RESULT HAVE FAIRLY
OPTIMISTIC TAFS AND THEY WILL HAVE TO BE WATCHED CLOSELY. REALLY
BELIEVE MOST OF THE CONVECTION WILL BE IN THE SOUTHERN PART OF OUR
AREA AND WILL NOT IMPACT ANY OF THE MN TERMINALS. COULD SEE MORE OF
AN IMPACT AT KEAU LATE THIS AFTERNOON.

KMSP...BOUNDARY APPEARS TO BE JUST NORTH OF THE AIRFIELD AND
WILL MOVE SOUTH OF THE AIRFIELD LATER THIS AFTERNOON. DEPENDING ON
TIMING OF THE BOUNDARY PASSAGE IT IS POSSIBLE THAT THE AIRPORT
WILL SEE NO THUNDERSTORM ACTIVITY. THIS WILL BE MONITORED CLOSELY.

OUTLOOK...EVEN AFTER THE BOUNDARY MOVES TOWARD IOWA WE HAVE SOME
RESIDUAL MOISTURE IN PLACE WITH SOME PERIODS OF INSTABILITY
THEREFORE CAN EXPECT TO SEE CHANCES OF CONVECTION FOR THE NEXT FEW DAYS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JRB/DRL
Hazardous weather outlook, May 3, 5:05 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
505 AM CDT THU MAY 3 2012

MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ023>028-041015-
HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
505 AM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AS A
FRONTAL BOUNDARY SLIDES SOUTHEAST THROUGH THE REGION. THE MAIN
THREAT WILL BE LARGE HAIL...WITH DAMAGING WINDS POSSIBLY A BRIEF
ISOLATED TORNADO AS THE SECONDARY THREATS. THE BEST CHANCE WILL
BE NEAR THE IA/MN BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST
CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ041>045-047>059-061-064-WIZ014>016-041015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-ANOKA-YELLOW MEDICINE-POLK-BARRON-RUSK-
505 AM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TODAY AS FRONTAL BOUNDARY MOVES
THROUGH. THE THREAT FOR SEVERE WEATHER IS LOW...WITH BETTER
CHANCES IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST
CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

JRB

In the hours before

Local storm report, May 3, 10:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1049 AM CDT THU MAY 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             2 WSW WOODBURY          44.91N 92.96W
05/03/2012  M0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

&&

DEVINNY
Special weather statement, May 3, 10:55 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1055 AM CDT THU MAY 3 2012

MNZ070-077-078-031645-
DAKOTA-GOODHUE-RICE-
1055 AM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...GOODHUE AND
RICE COUNTIES THROUGH 1145 AM CDT...

AT 1053 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CASTLE ROCK TO 3 MILES WEST
OF DUNDAS TO 4 MILES NORTH OF WARSAW. THESE STORMS WERE MOVING EAST
AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CASTLE ROCK.
  NORTHFIELD.
  RANDOLPH.
  STANTON.
  CANNON FALLS.
  KENYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4420 9323 4429 9350 4445 9333 4464 9319
      4448 9252 4436 9252 4435 9254 4420 9254
      4419 9256
TIME...MOT...LOC 1555Z 292DEG 35KT 4458 9317 4442 9325
          4430 9339

JPC
Special weather statement, May 3, 10:59 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 AM CDT THU MAY 3 2012

WIZ014-015-023>026-028-031700-
BARRON-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-ST. CROIX-
1059 AM CDT THU MAY 3 2012

...HEAVY RAIN DEVELOPING OVER BARRON...DUNN...EAU CLAIRE...PEPIN...
PIERCE...POLK AND ST. CROIX COUNTIES THROUGH NOON CDT...

AT 1053 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FOREST. THIS STORM WAS MOVING EAST AT 40 MPH.

HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

PEOPLE IN DUNN...EASTERN ST. CROIX...NORTHEASTERN PEPIN...NORTHERN
PIERCE...NORTHWESTERN EAU CLAIRE...SOUTHEASTERN POLK AND SOUTHERN
BARRON COUNTIES...INCLUDING THE CITIES OF FOREST...EMERALD...GLENWOOD
CITY...CONNORSVILLE AND SAND CREEK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE SEVERE WEATHER WARNINGS AND
BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 0.5 TO 1.0 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS IN A SHORT PERIOD OF TIME. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4521 9160 4520 9167 4486 9164 4461 9166
      4467 9262 4550 9233 4549 9158
TIME...MOT...LOC 1557Z 269DEG 36KT 4512 9223

SPD
Local storm report, May 3, 11:07 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT THU MAY 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             7 SE DEER PARK          45.12N 92.28W
05/03/2012  M1.00 INCH       ST. CROIX          WI   LAW ENFORCEMENT

&&

DEVINNY
Local storm report, May 3, 11:14 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 AM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HEAVY RAIN       5 SSE OSCEOLA           45.25N 92.66W
05/03/2012  M1.03 INCH       POLK               WI   TRAINED SPOTTER

            RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
            LOW LYING AREAS ON ROADWAYS.

&&

DEVINNY
Special weather statement, May 3, 12:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012

WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...

AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAU CLAIRE.
  BLOOMER.
  LAKE HALLIE.
  JIM FALLS.
  FOSTER.
  CADOTT.
  LUDINGTON.
  AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
      4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSevere Thunderstorm WarningMPXBrown63 min
May 2, 7:29 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice, Steele60 min
May 2, 7:32 PM CDTTornado WarningMPXRice, Steele, Waseca28 min
May 2, 7:51 PM CDTAreal Flood AdvisoryMPXGoodhue, Rice3 hr
May 2, 7:58 PM CDTSpecial Weather StatementMPXNicollet62 min
May 2, 8:22 PM CDTFlash Flood WarningMPXGoodhue3 hr
May 2, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue33 min
May 2, 8:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
May 2, 9:08 PM CDTSpecial Weather StatementMPXLac qui Parle52 min
May 2, 9:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift50 min
May 2, 10:01 PM CDTTornado WarningMPXChippewa, Lac qui Parle44 min
May 2, 10:12 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift48 min
May 2, 10:25 PM CDTTornado WarningMPXChippewa, Lac qui Parle35 min
May 2, 10:55 PM CDTSevere Thunderstorm WarningMPXPope, Swift50 min
May 2, 11:00 PM CDTTornado WarningMPXChippewa45 min
May 2, 11:46 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi59 min
May 3, 12:47 AM CDTSpecial Weather StatementMPXMeeker, Stearns58 min
May 3, 1:05 AM CDTSevere Thunderstorm WarningMPXMeeker55 min
May 3, 1:59 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Sherburne, Wright76 min
May 3, 6:24 AM CDTSevere Thunderstorm WarningMPXDouglas, Todd36 min
May 3, 6:49 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Todd41 min
May 3, 7:34 AM CDTSevere Thunderstorm WarningMPXBenton, Morrison41 min
May 3, 7:57 AM CDTSpecial Weather StatementMPXScott48 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott59 min
May 3, 9:00 AM CDTSpecial Weather StatementMPXWright45 min
May 3, 9:37 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Ramsey38 min
May 3, 10:12 AM CDTSpecial Weather StatementMPXLe Sueur48 min
May 3, 10:22 AM CDTSevere Thunderstorm WarningMPXDakota, Washington56 min
May 3, 10:36 AM CDTSevere Thunderstorm WarningMPXWashington30 min
May 3, 10:55 AM CDTSpecial Weather StatementMPXGoodhue, Rice50 min
May 3, 3:05 PM CDTSpecial Weather StatementMPXSteele, Waseca40 min
May 3, 3:37 PM CDTSpecial Weather StatementMPXSteele38 min
May 3, 4:25 PM CDTSpecial Weather StatementMPXFaribault50 min
May 3, 6:19 PM CDTSpecial Weather StatementMPXWaseca26 min
May 3, 6:30 PM CDTSevere Thunderstorm WarningMPXWaseca20 min
May 2, 9:50 PM CDTSpecial Weather StatementMPXEau Claire40 min
May 3, 3:37 AM CDTSpecial Weather StatementMPXPolk38 min
May 3, 3:51 AM CDTSpecial Weather StatementMPXBarron, Polk39 min
May 3, 5:14 AM CDTSpecial Weather StatementMPXChippewa, Rusk46 min
May 3, 10:45 AM CDTSpecial Weather StatementMPXPolk45 min
May 3, 10:59 AM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin, Pierce, Saint Croix61 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Saint Croix61 min
May 3, 6:51 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce24 min

Nearby

Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.